Alert archive / California / Wind Advisories in 2016

Wind Advisory 18, NWS Hanford, CA

April 21, 2016

NWS Hanford, CA issued this wind advisory at Apr 21, 2016, 10:16 PM PDT. It took effect at Apr 22, 2016, 12:00 PM PDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Apr 21, 2016, 10:16 PM PDT (05:16 UTC)
In effect from
Apr 22, 2016, 12:00 PM PDT
Expired
Apr 23, 2016, 8:00 AM PDT
In force
20 hr
Issued by
NWS Hanford, CA

The text

As transmitted.

000 
WWUS76 KHNX 220516
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1016 PM PDT THU APR 21 2016

CAZ095-098-099-221330-
/O.NEW.KHNX.WI.Y.0018.160422T2100Z-160423T1200Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG...
EDWARDS AFB...MOJAVE
1016 PM PDT THU APR 21 2016

...WIND ADVISORY IN EFFECT FROM 2 PM FRIDAY TO 5 AM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM FRIDAY TO 5 AM PDT
SATURDAY. 

* TIMING...WINDS WILL INCREASE RAPIDLY IN THE AFTERNOON AND
  CONTINUE THROUGH THE EVENING AND OVERNIGHT HOURS. |

* WINDS...SOUTHWEST TO NORTHWEST 20 TO 35 MPH WITH GUSTS TO OVER
  50 MPH.

* IMPACTS...LOCALIZED BLOWING DUST AND SAND REDUCING VISIBILITY
  ALONG WITH STRONG CROSS WINDS MAKING HANDLING OF HIGH PROFILE
  VEHICLES SUCH AS TRUCKS, MOTORHOMES AND AUTOS PULLING TRAILERS
  DIFFICULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
DUDLEY
6 follow-up statements
392 
WWUS76 KHNX 220945
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
245 AM PDT FRI APR 22 2016

CAZ089-091-221900-
/O.EXB.KHNX.WI.Y.0018.160422T1900Z-160423T0300Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA...
HANFORD...LEMOORE...AVENAL...CORCORAN
245 AM PDT FRI APR 22 2016

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM PDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM PDT THIS
EVENING FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. 

* TIMING...THE STRONGEST WINDS ARE EXPECTED THIS AFTERNOON.

* WINDS...WESTERLY 15 TO 25 MPH WITH GUSTS TO 40 MPH RIGHT BELOW
  THE PASSES.

* LOCATIONS IMPACTED BY GUSTY WINDS INCLUDE HIGHWAY 152 THROUGH
  AND BELOW PACHECO PASS...HIGHWAY 41 THROUGH AND BELOW COTTONWOOD
  PASS...MUCH OF THE I-5 CORRIDOR...KETTLEMAN CITY...AVENAL...
  SUNFLOWER VALLEY...TWISSELMAN.  

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT ESPECIALLY FOR
  HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS. PATCHY
  BLOWING DUST COULD REDUCE VISIBILITY TO LOCALLY LESS THAN ONE
  MILE AND SLOW TRAVEL.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF UP TO 40 MPH ARE POSSIBLE.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ095-098-099-221900-
/O.CON.KHNX.WI.Y.0018.160422T2100Z-160423T1200Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG...
EDWARDS AFB...MOJAVE
245 AM PDT FRI APR 22 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
5 AM PDT SATURDAY...

* TIMING...WINDS WILL INCREASE THIS AFTERNOON AND CONTINUE
  THROUGH THE EVENING AND OVERNIGHT HOURS. |

* WINDS...SOUTHWEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS TO OVER
  50 MPH.

* IMPACTS...LOCALIZED BLOWING DUST AND SAND REDUCING VISIBILITY 
  ALONG WITH STRONG CROSS WINDS MAKING HANDLING OF HIGH PROFILE 
  VEHICLES SUCH AS TRUCKS... MOTORHOMES AND AUTOS PULLING 
  TRAILERS DIFFICULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
DURFEE
805 
WWUS76 KHNX 221915
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1215 PM PDT FRI APR 22 2016

CAZ095-098-099-230315-
/O.CON.KHNX.WI.Y.0018.160422T2100Z-160423T1200Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG...
EDWARDS AFB...MOJAVE
1215 PM PDT FRI APR 22 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY...

* TIMING...WINDS WILL INCREASE THIS AFTERNOON AND CONTINUE THROUGH
  THE EVENING AND OVERNIGHT HOURS.  

* WINDS...SOUTHWEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS TO OVER 
  50 MPH. 

* IMPACTS...LOCALIZED BLOWING DUST AND SAND REDUCING VISIBILITY
  ALONG WITH STRONG CROSS WINDS MAKING HANDLING OF HIGH PROFILE
  VEHICLES SUCH AS TRUCKS...MOTORHOMES AND AUTOS PULLING TRAILERS
  DIFFICULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ089-091-230300-
/O.CON.KHNX.WI.Y.0018.000000T0000Z-160423T0300Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA...
HANFORD...LEMOORE...AVENAL...CORCORAN
1215 PM PDT FRI APR 22 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* TIMING...THE STRONGEST WINDS ARE EXPECTED THIS AFTERNOON.

* WINDS...WESTERLY 15 TO 25 MPH WITH GUSTS TO 40 MPH RIGHT BELOW 
  THE PASSES. 

* LOCATIONS IMPACTED BY GUSTY WINDS INCLUDE HIGHWAY 152 THROUGH
  AND BELOW PACHECO PASS...HIGHWAY 41 THROUGH AND BELOW COTTONWOOD
  PASS...MUCH OF THE I-5 CORRIDOR...KETTLEMAN CITY...AVENAL...
  SUNFLOWER VALLEY...TWISSELMAN.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT ESPECIALLY FOR
  HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS. PATCHY BLOWING
  DUST COULD REDUCE VISIBILITY TO LOCALLY LESS THAN ONE MILE AND
  SLOW TRAVEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF UP TO 40 MPH ARE POSSIBLE.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DCH
119 
WWUS76 KHNX 230256
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
756 PM PDT FRI APR 22 2016

CAZ089-091-230400-
/O.EXP.KHNX.WI.Y.0018.000000T0000Z-160423T0300Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA...
HANFORD...LEMOORE...AVENAL...CORCORAN
756 PM PDT FRI APR 22 2016

...WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING...

A FEW GUSTS AROUND 30 MPH WILL LINGER THROUGH AND BELOW WEST SIDE
PASSES DURING THE NEXT COUPLE OF HOURS...BUT WINDS WILL CONTINUE
TO DIMINISH THIS EVENING AND THE WIND ADVISORY HAS BEEN ALLOWED TO
EXPIRE.

$$

CAZ095-098-099-231100-
/O.CON.KHNX.WI.Y.0018.000000T0000Z-160423T1200Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG...
EDWARDS AFB...MOJAVE
756 PM PDT FRI APR 22 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY...

* TIMING...WINDS WILL CONTINUE THROUGH THIS EVENING AND OVERNIGHT
  HOURS.

* WINDS...SOUTHWEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS TO OVER 
  50 MPH. 

* IMPACTS...LOCALIZED BLOWING DUST AND SAND REDUCING VISIBILITY 
  ALONG WITH STRONG CROSS WINDS MAKING HANDLING OF HIGH PROFILE 
  VEHICLES SUCH AS TRUCKS...MOTORHOMES AND AUTOS PULLING 
  TRAILERS DIFFICULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MOLINA
899 
WWUS76 KHNX 231102
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
402 AM PDT SAT APR 23 2016

CAZ095-098-099-231215-
/O.CON.KHNX.WI.Y.0018.000000T0000Z-160423T1200Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG...
EDWARDS AFB...MOJAVE
402 AM PDT SAT APR 23 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS
MORNING...

* WINDS...WEST 25 TO 35 MPH WITH GUSTS TO OVER 50 MPH.

* IMPACTS...LOCALIZED BLOWING DUST AND SAND REDUCING VISIBILITY 
  ALONG WITH STRONG CROSS WINDS MAKING HANDLING OF HIGH PROFILE 
  VEHICLES SUCH AS TRUCKS...MOTORHOMES AND AUTOS PULLING 
  TRAILERS DIFFICULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
750 
WWUS76 KHNX 231153
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
453 AM PDT SAT APR 23 2016

...GUSTY WINDS CONTINUE THROUGH AND BELOW THE KERN COUNTY 
MOUNTAIN PASSES...

CAZ095-098-099-231500-
/O.EXT.KHNX.WI.Y.0018.000000T0000Z-160423T1500Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG...
EDWARDS AFB...MOJAVE
453 AM PDT SAT APR 23 2016

...THE WIND ADVISORY HAS BEEN EXTENDED UNTIL 8 AM PDT THIS
MORNING...

* WINDS...WEST 25 TO 35 MPH WITH GUSTS OF UP TO 50 MPH.

* IMPACTS...LOCALIZED BLOWING DUST AND SAND REDUCING VISIBILITY 
  ALONG WITH STRONG CROSS WINDS MAKING HANDLING OF HIGH PROFILE 
  VEHICLES SUCH AS TRUCKS...MOTORHOMES AND AUTOS PULLING 
  TRAILERS DIFFICULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
DURFEE
754 
WWUS76 KHNX 231504
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
804 AM PDT SAT APR 23 2016


CAZ095-098-099-231615-
/O.EXP.KHNX.WI.Y.0018.000000T0000Z-160423T1500Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG...
EDWARDS AFB...MOJAVE
804 AM PDT SAT APR 23 2016

...WIND ADVISORY HAS EXPIRED...

WESTERLY WINDS HAVE DIMINISHED BELOW ADVISORY THRESHOLDS
BUT WILL REMAIN GUSTY THROUGH THIS AFTERNOON. PEAK GUSTS
OF AROUND 40 MPH ARE POSSIBLE THROUGH AND JUST BELOW THE
PASSES DURING THIS TIME. 

$$
DURFEE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Apr 21, 4:42 PM PDT, 5 hours 34 minutes earlier.

Area forecast discussion, Apr 21, 4:42 PM PDT, 5 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
442 PM PDT THU APR 21 2016

.SYNOPSIS...
A PACIFIC STORM SYSTEM WILL MOVE IN ON FRIDAY BRINGING A CHANCE
OF PRECIPITATION...INCREASED WINDS AND A LITTLE COOLER THAN NORMAL
TEMPERATURES. A FEW MOUNTAIN SHOWERS WILL BE POSSIBLE OVER THE
WEEKEND...OTHERWISE DRY AND BREEZY CONDITIONS WITH NEAR NORMAL
TEMPERATURES WILL PREVAIL.

&&

.DISCUSSION...
THE RIDGE OF HIGH PRESSURE OVERHEAD HAS WEAKENED AND MOVED EAST
IN RESPONSE TO A LOW PRESSURE SYSTEM APPROACHING FROM THE
NORTHEAST PACIFIC. THIS HAS BROUGHT SLIGHTLY COOLER TEMPERATURES
TO CENTRAL CALIFORNIA THIS AFTERNOON...THOUGH HIGHS STILL ARE
TOPPING OUT SEVERAL DEGREES ABOVE CLIMO. PRECIPITATION ASSOCIATED
WITH THE SYSTEM IS JUST NOW MOVING INTO THE NORTHERN CALIFORNIA
COAST.

THERE IS GOOD MODEL CONSISTENCY IN THE EVOLUTION OF THIS SYSTEM
AS THEY TRACK IT EASTWARD ACROSS NORTHERN CALIFORNIA FRIDAY. NAEFS
PROBABILITY OF MEASURABLE PRECIP INDICATES MOST OF THE CWA WILL
SEE SOME PRECIP FRIDAY AND FRIDAY EVENING WITH THE EXCLUSION OF
THE DESERT AREAS. PRECIPITATION IS MORE CERTAIN ACROSS THE
NORTHERN HALF OF THE DISTRICT AND ESPECIALLY OVER THE SIERRA
ZONES. QPF IS NOT ESPECIALLY NOTABLE WITH THIS SYSTEM AS SREF
PLUMES SUGGEST AMOUNTS RANGING FROM UP TO AROUND 1/4 INCH IN THE
MERCED AREA DOWN TO A COUPLE OF HUNDREDTHS IN THE SOUTH VALLEY.
SNOW AMOUNTS IN THE HIGHER ELEVATIONS ARE PROGGED TO BE AS MUCH AS
4-8 INCHES BUT THE HIGHER AMOUNTS WILL BE GENERALLY ABOVE 8000 FT.
SOME GUSTY WINDS WILL ALSO ACCOMPANY THE PASSING LOW PRESSURE
SYSTEM BUT THE TRAJECTORY IS NOT OPTIMAL FOR STRONG WINDS AND
SPEEDS SHOULD STAY BELOW ADVISORY LEVELS.

JUST A FEW LINGERING SHOWERS ARE EXPECTED OVER THE HIGHER
ELEVATIONS SATURDAY ALONG WITH SOME UPSLOPE PRECIP IN THE KERN
COUNTY MOUNTAINS. THERE WILL OTHERWISE BE A BREAK SATURDAY UNDER
SHORTWAVE RIDGING AHEAD OF ANOTHER APPROACHING LOW PRESSURE
SYSTEM. THE NEXT SYSTEM WILL TAKE MORE OF AN INSIDE SLIDER TRACK
AS MODELS REMAIN IN GOOD AGREEMENT...DROPPING IT SOUTHEAST FROM
THE PAC NORTHWEST INTO THE GREAT BASIN FROM LATE SUNDAY THROUGH
MONDAY. THIS WILL BE A DRIER TRAJECTORY...BRINGING JUST SCATTERED
SHOWERS OVER THE SIERRA SUNDAY THROUGH MONDAY. THIS TRAJECTORY
WILL ALSO BE MORE FAVORABLE FOR STRONG WINDS ACROSS THE KERN
MOUNTAIN AND DESERT AREAS SUNDAY EVENING THROUGH MONDAY.

MODELS BEGIN TO DIVERGE A BIT AFTER MONDAY BUT GENERALLY AGREE ON
ANOTHER SYSTEM BRINGING ADDITIONAL PRECIPITATION CHANCES AND
CONTINUED NEAR NORMAL TEMPS TO THE AREA FOR THE MIDDLE OF NEXT
WEEK.

&&

.AVIATION...
AN APPROACHING LOW PRESSURE SYSTEM WILL BRING AREAS OF MVFR IN
SHOWERS SPREADING SOUTH OVER THE SAN JOAQUIN VALLEY AFTER 12Z
FRIDAY. ADJACENT FOOTHILLS AND MOUNTAINS WILL SEE AREAS OF MVFR
ACCOMPANIED BY LOCAL IFR/LIFR AND TERRAIN OBSCURATIONS. WIND GUSTS
AROUND 35 KT OVER THE MOUNTAINS AND DESERT AREAS WILL ACCOMPANY
THE SYSTEM. VFR CONDITIONS WILL OTHERWISE PREVAIL ACROSS THE
CENTRAL CALIFORNIA INTERIOR FOR THE NEXT 24 HOURS.

&&

.AIR QUALITY ISSUES...
NONE.

&&

.CERTAINTY...

THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS MEDIUM.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM.

CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP FOR ADDITIONAL INFORMATION
AN/OR TO PROVIDE FEEDBACK.

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

PUBLIC...JEB
AVN/FW...BEAN/ROWE
SYNOPSIS...ROWE

WEATHER.GOV/HANFORD

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 2:06 PM PDTSpecial Weather StatementHNXMadera, Mariposa54 min
Apr 22, 2:31 PM PDTAreal Flood AdvisoryHNXFresno, Madera, Mariposa3 hr
Apr 22, 2:59 PM PDTSpecial Weather StatementHNXMadera61 min
Apr 22, 3:43 PM PDTSpecial Weather StatementHNXFresno47 min
Apr 22, 4:31 PM PDTSpecial Weather StatementHNXFresno44 min

Nearby

Wind Advisories in California, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.